# SDR HALA2019072000364

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 24,943 hours, 3,872 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 33280990002
- Part serial: 54925
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS / FUEL AFT TRANSFER INOP STATUS AFTER START RESET FCMC #1.  REMOVED AND REPLACED FUEL AFT XFR VALVE 1 (700QN1).
